Georgia, 2011Damaging Winds in Georgia, September 5, 2011
September 5, 2011 · NWS JAX · 4 events in 3 counties and zones
S. Lee moved across the deep south during the day.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The remnant circulation of T.S. Lee moved across the deep south during the day. Dynamical forcing and high moisture content (precipitable water values over 2 inches across the region) enabled scattered storms to form across the forecast area during the late afternoon and evening when surface based instability was high.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 5, 1:38 PM EST, 2 hours 7 minutes earlier.
Area forecast discussion, Sep 5, 1:38 PM EST, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT MON SEP 5 2011
...SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND
ISOLATED TORNADOES POSSIBLE THROUGH TUESDAY...
.SHORT TERM...NOW THROUGH THURSDAY...
REST OF THIS AFTERNOON...RIGHT ON CUE...NUMEROUS SHOWERS AND
THUNDERSTORMS BREAKING OUT ACROSS THE FORECAST AREA AND EXPECT
THEM TO OVERSPREAD ALL AREAS THROUGH SUNSET. TEMPS HAVE SOARED
INTO THE LOWER TO MID 90S WITH HEAT INDICES TOPPING THE CENTURY
MARK. ISOLATED STRONG TO SEVERE STORMS POSSIBLE OVER INLAND
SOUTHEAST GEORGIA AND THE SUWANNEE RIVER VALLEY WHERE HELICITY
VALUES ARE BETWEEN 100-200 M2/S2 AND CAPE VALUES AREA WIDE ARE IN
THE 2000-3000 J/KG RANGE. LAKE WIND ADVISORY CONDITIONS WILL
CONTINUE THROUGH SUNSET WITH GUSTY SOUTH WINDS UP TO 30 MPH.
TONIGHT...DIURNAL TSTM ACTIVITY WILL WIND DOWN A BIT AFTER SUNSET
WITH MAINLY SCATTERED COVERAGE OF SHOWERS/STORMS EXPECTED
OVERNIGHT. MAIN RAIN BAND FROM T.S. LEE REMNANT WILL BE JUST WEST
OF THE FORECAST AREA. A FEW STRONG/SEVERE STORMS WILL CONTINUE TO
PROPAGATE NORTHWARD OFF THE NORTHEAST GOMEX AND ALONG THE I-75
CORRIDOR TO CONTINUE THE SEVERE WEATHER THREAT OVERNIGHT. MUGGY
OVERNIGHT LOWS IN THE 75 TO 80 DEGREE RANGE AS SOUTH WINDS REMAIN
ELEVATED AT 10-15 MPH.
TUESDAY...VERY ACTIVE WEATHER DAY AS MAIN RAIN BAND FROM T.S. LEE
REMNANT WORKS ITS WAY THROUGH THE FORECAST AREA WITH NUMEROUS TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAINFALL AS
WELL AS ISOLATED STRONG TO SEVERE SUPERCELL THUNDERSTORMS WILL
CONTINUE TO BE POSSIBLE...ESPECIALLY DURING PEAK HEATING OF THE
AFTERNOON HOURS. BREEZY/WINDY SOUTHWEST WINDS OF 15-20G30MPH ARE
EXPECTED AND A LAKE WIND ADVISORY MAY BE REQUIRED ONCE AGAIN. MAX
TEMPS WILL BE A BIT COOLER THAN TODAY WITH MORE CLOUD COVER AND
HIGHER RAIN CHANCES IN THE UPPER 80S/LOWER 90S.
TUE NIGHT/WEDNESDAY...TRANSITION PERIOD AS TRAILING AXIS OF TROPICAL
MOISTURE SLOWLY PUSHES SOUTHEAST THROUGH THE FORECAST AREA AND
EXPECT RAINFALL ACTIVITY TO BECOME LESS INTENSE AND ONLY ISOLATED
ACROSS SOUTHEAST GEORGIA AND SCATTERED ACROSS NORTHEAST FLORIDA.
MIN TEMPS WILL FALL INTO THE 60S ACROSS SOUTHEAST GEORGIA AND
CLOSER TO 70 ACROSS NORTHEAST FLORIDA.
THURSDAY...FULL EFFECT OF DRY AIR SWEEPING AROUND THE BASE OF CUT-
OFF LOW OVER THE TENNESSEE VALLEY SHOULD BE FELT WITH HIGHS IN THE
UPPER 80S AND NO PCPN EXPECTED ACROSS SOUTHEAST GEORGIA AND ONLY
ISOLATED SHOWER/TSTM ACTIVITY ACROSS NORTHEAST FLORIDA.
.LONG TERM...FRIDAY THROUGH MONDAY...
FRIDAY...DRY AIR AROUND THE BASE OF THE TROF SHOULD KEEP AREA PCPN
FREE WITH NEAR NORMAL HIGHS IN THE UPPER 80S.
SATURDAY...SOME LIMITED MOISTURE SEEPING NORTHWARD WILL ALLOW FOR
SLIGHT CHANCE OF DIURNAL SHOWER/TSTM ACTIVITY WITH HIGHS NEAR 90.
SUNDAY/MONDAY...DIFFS IN 12Z GFS OPERATIONAL RUN AND ENSEMBLE RUNS
SHOWS A BIT OF UNCERTAINTY THIS FAR OUT AS SOME MOISTURE RETURN IS
LIKELY FROM THE SOUTH BUT HOW MUCH IS THE QUESTION. FOR NOW HAVE
CAPPED POPS AT 30%...BUT CONFIDENCE IS LOW-MODERATE AT BEST.
&&
.AVIATION...SHOWERS AND THUNDERSTORMS WILL RACE NE ACROSS THE AREA
INTO TONIGHT AFFECTING TAF SITES. MOSTLY VFR WITH TEMPO IFR
CONDITIONS IN SHOWER ACTIVITY. SOUTH WINDS WILL GUSTS TO NEAR 25
KNOTS THIS AFTERNOON AND AGAIN ON TUESDAY. CIGS AND VSBYS SHOULD
LOWER TO MVFR/IFR EARLY TUESDAY AS RAIN COVERAGE INCREASES.
&&
.MARINE...SOUTHERLY WINDS 15 TO 20 KNOTS OBSERVED OVER THE WATERS
WITH SEAS UP TO 5 FEET OFFSHORE TODAY. LONG PERIOD SWELLS ARRIVING
FROM KATIA WITH PERIODS UP TO 15 SECONDS. HAVE ADDED SCA HEADLINE
TO NEAR SHORE ZONES FOR LATE TONIGHT AND TUESDAY AS CONDITIONS WILL
BE AT LEAST MARGINAL NEARSHORE. WINDS WILL DECREASE STARTING TUESDAY
NIGHT BUT SEAS WILL STAY ELEVATED THROUGH THE WEEK DUE TO SWELLS
FROM HURRICANE KATIA.
RIP CURRENTS: MODERATE RISK TO CONTINUE FOR SEVERAL DAYS DUE TO
PERSISTENT EASTERLY SWELLS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 75 87 60 83 / 40 60 20 10
SSI 78 89 67 83 / 40 70 50 20
JAX 75 91 67 86 / 30 70 50 30
SGJ 77 93 74 89 / 30 70 60 40
GNV 75 89 69 86 / 40 80 50 30
OCF 74 89 70 86 / 40 80 50 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-
ST JOHNS-SUWANNEE-UNION.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR APPLING-
ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
DAVIS-PIERCE-WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 9 PM EDT TUESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM EDT TUESDAY FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
HESS/ZIBURA/PRESNALLHazardous weather outlook, Sep 5, 4:46 AM EST, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
546 AM EDT MON SEP 5 2011
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
546 AM EDT MON SEP 5 2011
...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...
...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TONIGHT AND
TOMORROW...
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS FAR WESTERN PORTIONS OF
THE AREA THROUGH TONIGHT. A FEW OF THESE STORMS MAY BECOME STRONG
TO SEVERE WITH DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO
POSSIBLE.
ELSEWHERE...SCATTERED SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS
ARE POSSIBLE.
MODERATE RISK OF RIP CURRENTS TODAY AT AREA BEACHES DUE TO
BUILDING EASTERLY SWELLS.
A LAKE WIND ADVISORY IS IN EFFECT FOR SUSTAINED WINDS OF 15 TO 20
MPH AND GUSTS UP TO AROUND 30 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
NUMEROUS THUNDERSTORMS ARE EXPECTED ON TUESDAY. SOME OF THESE
STORMS WILL BE CAPABLE OF DAMAGING STRAIGHT LINE WINDS AND
ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL CAN BE EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
LATER TODAY.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
JDS
In the hours before
Special weather statement, Sep 5, 2:30 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
330 PM EDT MON SEP 5 2011
FLZ025-032-033-052015-
CLAY-DUVAL-ST. JOHNS-
330 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHERN ST. JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS
VALID UNTIL 415 PM EDT...
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PICOLATA...OR 13 MILES SOUTH OF
FRUIT COVE...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS AROUND PICOLATA...GREEN COVE SPRINGS...
BAKERSVILLE...SWITZERLAND...FRUIT COVE...DURBIN...BAYARD...GUANA
RIVER STATE PARK...SAWGRASS AND PALM VALLEY THROUGH 415 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2980 8154 2995 8174 3040 8141 3034 8138
3025 8137 3006 8132
TIME...MOT...LOC 1930Z 211DEG 27KT 2994 8156
SHASHYSpecial weather statement, Sep 5, 2:33 PM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
333 PM EDT MON SEP 5 2011
GAZ136-153-052015-
INLAND GLYNN-WAYNE-
333 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND
NORTHERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM EDT...
AT 333 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 9 MILES SOUTHWEST OF EVERETT...OR
13 MILES NORTHWEST OF DOCK JUNCTION...MOVING NORTH AT 40 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND EVERETT...MOUNT
PLEASANT...GARDI AND DOCTORTOWN THROUGH 415 PM EDT. GUSTY WINDS OF 40
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3161 8175 3147 8162 3145 8163 3137 8155
3127 8160 3163 8213 3165 8213 3181 8205
TIME...MOT...LOC 1933Z 201DEG 33KT 3129 8172
ZIBURASpecial weather statement, Sep 5, 2:49 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
349 PM EDT MON SEP 5 2011
GAZ153-154-166-052015-
COASTAL CAMDEN-COASTAL GLYNN-INLAND GLYNN-
349 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
CAMDEN AND EASTERN GLYNN COUNTIES FOR STRONG WINDS VALID UNTIL 415 PM
EDT...
AT 349 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 6 MILES WEST OF JEKYLL
ISLAND...MOVING NORTH AT 40 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND JEKYLL ISLAND...BRUNSWICK...ST.
SIMONS...GLYNN HAVEN...DOCK JUNCTION...COUNTRY CLUB ESTATES...SEA
ISLAND AND BOYS ESTATE THROUGH 415 PM EDT. GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3113 8137 3112 8138 3109 8139 3100 8143
3101 8144 3098 8148 3097 8144 3094 8145
3114 8163 3137 8156 3126 8131
TIME...MOT...LOC 1949Z 201DEG 34KT 3109 8149
ZIBURASpecial weather statement, Sep 5, 3:16 PM EST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EDT MON SEP 5 2011
FLZ031-032-036-037-040-052100-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-
416 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY...
SOUTHEASTERN BRADFORD...SOUTHEASTERN ALACHUA...WESTERN PUTNAM AND
NORTHERN MARION COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM EDT...
AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES EAST OF
GROVE PARK TO 14 MILES SOUTH OF LOCHLOOSA...MOVING NORTH AT 40 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LOCHLOOSA...
GROVE PARK...MELROSE...ORANGE SPRINGS...KEYSTONE HEIGHTS...LAKE
GENEVA...JOHNSON...MANNVILLE...INTERLACHEN AND PUTNAM HALL THROUGH
500 PM EDT. GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3013 8194 2962 8184 2924 8204 2963 8218
TIME...MOT...LOC 2016Z 193DEG 35KT 2969 8206 2942 8203
SHASHY
Special weather statement, Sep 5, 3:20 PM EST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EDT MON SEP 5 2011
GAZ132>134-149-052100-
ATKINSON-BACON-COFFEE-JEFF DAVIS-
420 PM EDT MON SEP 5 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN JEFF
DAVIS...ATKINSON...NORTHWESTERN BACON AND COFFEE COUNTIES FOR STRONG
WINDS VALID UNTIL 500 PM EDT...
AT 420 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
SHOWERS AND THUNDERSTORMS CENTERED 5 MILES WEST OF PEARSON...MOVING
NORTHEAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND PEARSON...AXSON...DOUGLAS...BROXTON...WEST
GREEN...NICHOLLS...SNIPESVILLE AND DENTON THROUGH 500 PM EDT. GUSTY
WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3176 8252 3175 8253 3174 8255 3173 8253
3122 8273 3121 8302 3177 8298
TIME...MOT...LOC 2020Z 217DEG 34KT 3131 8291
ZIBURALocal storm report, Sep 5, 3:24 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT MON SEP 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND GST 4 W MAYPORT 30.39N 81.48W
09/05/2011 M42.00 MPH DUVAL FL MESONET
SUSTAINED WINDS OF 26 MPH WITH GUSTS TO 43 MPH MEASURED
ON BUCK ISLAND.
0350 PM TSTM WND GST JEKYLL ISLAND 31.04N 81.42W
09/05/2011 M53.00 MPH GLYNN GA MESONET
A MEASURED GUST TO 53 MPH ON JEKYLL ISLAND.
&&
ARSThunderstorm Wind, Echols
- When
- September 5, 3:45 PM EST
- Where
- Echols County, 1.19 mi W of Fruitland
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.800, -82.870
A few trees and power lines were blown down northeast of Statenville. The time of damage was based on radar.
Thunderstorm Wind, Clinch
- When
- September 5, 4:10 PM EST
- Where
- Clinch County, 0.69 mi N of Homerville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.040, -82.750
Trees and power lines were blown down across Homerville city limits. The time of damage was based on radar imagery.
Thunderstorm Wind, Jeff Davis
- When
- September 5, 4:50 PM EST
- Where
- Jeff Davis County, Hazelhurst
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 31.870, -82.600
Trees were blown down along the Douglas Highway. The time of damage was based on radar imagery.
Thunderstorm Wind, Echols
- When
- September 5, 7:15 PM EST
- Where
- Echols County, 1.78 mi W of Statenville
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.700, -83.060
Large tree limbs were blown down across western portions of Echols county. Trees were blown down onto power lines which caused power outages. The time of damage was based on radar imagery.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Georgia, September 5, 20111 injured · $20 million · EF1 · 25 events
- Flash Flooding and Flooding in Pennsylvania, September 5 to 10, 20111 death · 32 events
- Flash Flooding and Flooding in New Jersey, September 5 to 14, 2011$10 million · 23 events
- Rip Current in Florida, September 5, 20111 death · 1 event
- Tornado and Flash Flooding in North Carolina, September 5 to 6, 2011$1.6 million · EF1 · 11 events
- Wildfire in Texas, September 5 to 15, 2011$7.0 million · 1 event
- Wildfire in Texas, September 5, 2011$1.7 million · 1 event
- Tornado and Flash Flooding in Virginia, September 5 to 6, 20112 injured · $413,000 · EF0 · 13 events
- Wildfire in Texas, September 5 to 9, 2011$1.0 million · 1 event
- Wildfire in Louisiana, September 5 to 6, 2011$400,000 · 1 event
- Damaging Winds in Georgia, September 5, 20111 injured · $101,000 · 55 kt wind · 18 events
- Wildfire in Texas, September 5 to 8, 2011$300,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 333735, 333736, 333737, 333738.